Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I injected heroin through a vein in my penis. Now

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10109 Questions
Question
I injected heroin through a vein in my penis. Now my penis looks like blood or bruising is all over my manhood. I know it was a horrible decision and I regret it so much. I'm not in any pain, but concerned if it's bruising or internal bleeding
Posted Mon, 4 Dec 2017 in Drug Abuse
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Not worrisome.

Detailed Answer:
Hello,
Thanks for posting your query.
I have gone through your query,there is bruising in your penis.There is nothing to worry,take antibiotics and pain killer( if pain is there) and do not applied any thing locally.It will take 10-15 days to become normal.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Follow-up: I injected heroin through a vein in my penis. Now 10 hours later
Thank you Doctor! I know it's a stupid thing I did. I am starting suboxone maintenance this weekend.
 
 
Answered by Dr. Praveen Tayal 7 hours later
Brief Answer:
Gradually resolve on its own.

Detailed Answer:
Hello.
Thanks for writing again.
This will gradually resolve on its own. No need to worry.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor